# SDR UALA2011111606280

- Difficulty date: November 15, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 32,422 hours, 14,356 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Buffer
- Condition: Defective
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-O RUDDER PEDALS FAIL TO SPRING FORWARD FROM MOST EVERY POSITION FROM A LOCKED POSITION.  REPLACED BUFFER PER MM, OPS CHECK GOOD.
